MathSciNet Relay Station
MathSciNet bibliographic data
MR2879443 (2012k:93110) 93C40 (93B51 93C23)
Zhou, Jing; Wen, Changyun; Wang, Wei Adaptive backstepping control of uncertain systems with unknown input time-delay. Automatica J. IFAC 45 (2009), no. 6, 1415–1422.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement